# SDR ASMF201103001

- Difficulty date: March 7, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Boeing 737705
- Aircraft serial: 32423
- Aircraft time: 23,484 hours, 14,684 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 6355C000101
- Part serial: 2067
- Condition: Damaged
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING CRUISE THE STAB OUT OF TRIM LIGHT TURNED ON MOMENTARY, LATER DURING DESCENT IT CAME ON STEADY, HAVING THE ELECTRICAL MOTOR ACTUATOR OUT OF SERVICE AND SPEED TRIM FAIL LIGHT TURNED ON, AFTER LANDING, RT REVERSER LIGHT TURNED ON.  MX PERSONNEL REPLACED THE STAB TRIM MOTOR IAW MM 27-41-71 AND FIM 22-11 TASK 801 PROCEDURE WAS PERFORMED, RT REVERSE SYS WAS CHECKED IAW MM 78-31-00, ALL CORRECT.
